I was diagnosed with Reflex Sympathetic Distrophy Disease 6 months ago and my doctor prescribed Gabapentin and Beclofen to help with the pain. However, I find myself falling asleep for most of the day... approximately 18 hours a day- and I just pass out. Should I be concerned or is this a normal side effect with these two interactions? Its starting to really affect my daily chores.
I am taking Gabapentin and Beclofen for RSDdisease and am falling asleep. Is this normal or not?
- 8 Dec 2015 by Sapphire1171
- 11 Oct 2016
- bipolar disorder, anxiety, pain, reflex sympathetic dystrophy syndrome, epilepsy, baclofen, gabapentin, doctor, prescription, disease, diagnosis
Sapphire Just as laure said but there is a Interaction taking the two together also her is what it says so maybe let the doctor know and see if it is supposed to get better. ((Interactions between your selected drugs
Applies to: baclofen, gabapentin
Using baclofen together with gabapentin may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))) SO THIS MAKES THE PROBLEM WORSE AS FAR AS BEING TIRED. chuck1957
I don't know what Baclofen was made to do, but my family doctor gave it to me to help me get to sleep. So I'm not surprised you're tired all the time. After trying all different doses of Gabapentin, a small dose now helps me to get to sleep. The Baclofen did nothing for me. I hope you find help. Good Luck & God Bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2011 • 4 answers
Posted 17 Jan 2012 • 3 answers
Reflex Sympathetic Dystrophy Syndrome - hi , I need anybodys help, I hurt so bad, anyone have advice
Posted 13 May 2012 • 3 answers
Posted 9 Jan 2014 • 2 answers
Posted 17 Jan 2014 • 5 answers